Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access October 15, 2015

Bi-Lipschitz Bijections of Z

  • Itai Benjamini and Alexander Shamov


It is shown that every bi-Lipschitz bijection from Z to itself is at a bounded L1 distance from either the identity or the reflection.We then comment on the group-theoretic properties of the action of bi-Lipschitz bijections.


[1] Dmitri Burago, Yuri Burago, and Sergei Ivanov, A Course in Metric Geometry, Graduate Studies inMathematics, 33. American Mathematical Society (2001). 10.1090/gsm/033Search in Google Scholar

[2] Kate Juschenko and Nicolas Monod, Cantor systems, piecewise translations and simple amenable groups. Annals ofMathematics 2 (2013), 775–787. Search in Google Scholar

[3] Kate Juschenko and Mikael de la Salle, Invariant means for the wobbling group. Bull. Belg. Math. Soc. Simon Stevin 22 (2015), no. 2, 281–290. Search in Google Scholar

Received: 2015-5-12
Accepted: 2015-9-24
Published Online: 2015-10-15

© 2015 Itai Benjamini and Alexander Shamov

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 7.6.2023 from
Scroll to top button